Please use this identifier to cite or link to this item:

Title: Oscillation Theorems for Fourth Order Partial Difference Equations
Authors: Fu,Sheng-Chen
Contributors: 應數系
Keywords: Oscillation;Partial difference equations
Date: 2003-07
Issue Date: 2008-12-24 13:39:07 (UTC+8)
Abstract: The behavior of the solutions of nonlinear partial difference equations of fourth order is discussed. We give some sufficient conditions for the oscillation of nontrivial solutions of the given equation by using the weighted techniques.
Relation: Computers and Mathematics with Applications,46(2),253-262
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1-s2.0-S0898122103900290-main.pdf456KbAdobe PDF920View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing